# SDR CA120217007

- Difficulty date: February 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 15,099 hours
- Engine: Ge CF348E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) GO AROUND DUE TO A SLAT FAILURE ON APPROACH. SLAT FAIL ON EICAS. SLAT STUCK AT 3.  WOULD NOT RETRACT OR EXTEND.  AFTER GEAR DOWN AOA LIMIT FAIL. SPOILER FAULT. SHAKER ANTICIPATED.  TROUBLESHOT IAW FIM TASK 27-81-00-810-807-A00.  FOUND TRANSITORY CONDITION OF SLAT/FLAP ACE UNIT 1 AND 2.  NVM RESET.  SLAT SYS OPS TESTED SERVICEABLE IAW AMM 27-80-00-710-801-A/500.
